# SDR ASOA02383

- Difficulty date: July 2, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120234
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, SEVERAL EMERGENCY LIGHTS ON THE CABIN FLOOR WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED ALL INOPERATIVE EMERGENCY LIGHT BULBS ON THE CABIN FLOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
